MAUDE Adverse Event Report: Arthrex, Inc. PEEK, Meniscal Root Repair Kit; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. PEEK, Meniscal Root Repair Kit; NON-DEGRADABLE FIXATN FASTENER
Model Number PEEK, Meniscal Root Repair Kit
Medical Device Problem Codes Overheating of Device (1437); Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the flipcutter from the meniscal root repair set ar-4550 was extremely dull and became so hot that the bone "burned".Only with extreme pressure did the surgeon then get through and slipped posteriorly into the soft tissue.No further information received.Update 15-sep-2026: further information was provided that the affected device is the ar-4550p, lot: 15491378.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
PEEK, Meniscal Root Repair Kit
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50817659
Report Number1220246-2026-04803
Device Sequence Number15992039
Product Code MBI
UDI-Device Identifier00888867307544
UDI-Public(01)00888867307544(11)250902(17)300630(10)15491378
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK, Meniscal Root Repair Kit
Device Catalogue NumberAR-4550P
Device Lot Number15491378
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown